# SDR AALA202211297206

- Difficulty date: November 8, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y23
- Condition: Corroded
- Location: Bs 500i S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT LOWER LEFT SUPPORT CORRODED LOCATED AT STA 500I AND STR 26L.  REMOVED AND REPLACED FORWARD CARGO AFT SUPPORT PER SRM 51-40-02-0G.
